Gil Férez, José

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2017

2017

Gil Férez, José; Ledda, Antonio; Tsinakis, Constantine (2017). Hulls of ordered algebras: projectability, strong projectability and lateral completeness. Journal of algebra, 483, pp. 429-474. Elsevier 10.1016/j.jalgebra.2017.04.005

Bonzio, Stefano; Gil Férez, José; Paoli, Francesco; Peruzzi, Luisa (2017). On paraconsistent weak Kleene logic: axiomatisation and algebraic analysis. Studia logica, 105(2), pp. 253-297. Springer Science + Business Media 10.1007/s11225-016-9689-5

Galatos, Nikolaos; Gil Férez, José (2017). Modules over quantaloids: applications to the isomorphism problem in algebraic logic and π-institutions. Journal of pure and applied algebra, 221(1), pp. 1-24. Elsevier 10.1016/j.jpaa.2016.05.012

Provide Feedback